African Diaspora Journal of Mathematics

Rational Pairing Rank of a Map

Toshihiro Yamaguchi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We define a rational homotopy invariant, the rational pairing rank $v_0(f)$ of a map $f:X\to Y$, which is a natural generalization of the rational pairing rank $v_0(X)$ of a space $X$ [16]. It is upper-bounded by the rational LS-category $cat_0(f)$ and lower-bounded by an invariant $g_0(f)$ related to the rank of Gottlieb group. Also it has a good estimate for a fibration $X\overset{j}{\to} E\overset{p}{\to} Y$ such as $v_0(E)\leq v_0(j) +v_0(p)\leq v_0(X) +v_0(Y)$.

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 19, Number 1 (2016), 1-11.

Dates
First available in Project Euclid: 9 June 2016

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1465472747

Mathematical Reviews number (MathSciNet)
MR3499093

Zentralblatt MATH identifier
1359.55009

Subjects
Primary: 55P62: Rational homotopy theory 55M30: Ljusternik-Schnirelman (Lyusternik-Shnirelʹman) category of a space 55R05: Fiber spaces 55Q70: Homotopy groups of special types [See also 55N05, 55N07]

Keywords
Gottlieb group LS-category of a map pairing rank of a map Gottlieb rank of a map Sullivan model rational homotopy Halperin conjecture

Citation

Yamaguchi, Toshihiro. Rational Pairing Rank of a Map. Afr. Diaspora J. Math. (N.S.) 19 (2016), no. 1, 1--11. https://projecteuclid.org/euclid.adjm/1465472747


Export citation